# SDR 9708589915

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND NORMAL INDICATIONS WERE ACHIEVED.  MAINTENANCE REPLACED NOSE GEAR LOCK SWITCH, UPLIMIT SWITCH, AND BOTH CANNON PLUGS. OPERATIONAL CHECK NORMAL ON GEAR SWING.
